American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Florin Diacu. Polygonal homographic orbits of the curved $n$-body problem. Trans. Amer. Math. Soc. 364 (2012) 2783-2802.
Abstract, references, and article information   
View Article: PDF

[2] Fritz Gesztesy, Karl Unterkofler and Rudi Weikard. An explicit characterization of Calogero--Moser systems. Trans. Amer. Math. Soc. 358 (2006) 603-656. MR 2177033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Wilhelm P. A. Klingenberg. Poincaré's closed geodesic on a convex surface. Trans. Amer. Math. Soc. 356 (2004) 2545-2556. MR 2048529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Marek Izydorek. Bourgin-Yang type theorem and its application to $Z_2$-equivariant Hamiltonian systems. Trans. Amer. Math. Soc. 351 (1999) 2807-2831. MR 1467470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jianhong Wu. Symmetric functional differential equations and neural networks with memory. Trans. Amer. Math. Soc. 350 (1998) 4799-4838. MR 1451617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Wojciech Kryszewski and Andrzej Szulkin. An infinite dimensional Morse theory with applications. Trans. Amer. Math. Soc. 349 (1997) 3181-3234. MR 1422612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Di Dong and Yiming Long. The iteration formula of the Maslov-type index theory with applications to nonlinear Hamiltonian systems. Trans. Amer. Math. Soc. 349 (1997) 2619-2661. MR 1373632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. Rebelo and F. Zanolin. Multiplicity results for periodic solutions of second order ODEs with asymmetric nonlinearities. Trans. Amer. Math. Soc. 348 (1996) 2349-2389. MR 1344211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yong Li and Zheng Hua Lin. A constructive proof of the Poincar\'e-Birkhoff theorem . Trans. Amer. Math. Soc. 347 (1995) 2111-2126. MR 1290734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jaume Llibre and Donald G. Saari. Periodic orbits for the planar Newtonian three-body problem coming from the elliptic restricted three-body problems . Trans. Amer. Math. Soc. 347 (1995) 3017-3030. MR 1297534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Carmen Chicone. A geometric approach to regular perturbation theory with an application to hydrodynamics . Trans. Amer. Math. Soc. 347 (1995) 4559-4598. MR 1311905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hasna Riahi. Periodic orbits of $n$-body type problems: the fixed period case . Trans. Amer. Math. Soc. 347 (1995) 4663-4685. MR 1316861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Christophe Golé. Periodic orbits for Hamiltonian systems in cotangent bundles . Trans. Amer. Math. Soc. 343 (1994) 327-347. MR 1232186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Anna Capietto, Jean Mawhin and Fabio Zanolin. Continuation theorems for periodic perturbations of autonomous systems . Trans. Amer. Math. Soc. 329 (1992) 41-72. MR 1042285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gabriella Tarantello. Remarks on forced equations of the double pendulum type . Trans. Amer. Math. Soc. 326 (1991) 441-452. MR 1049620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. C. Lazer and P. J. McKenna. Existence, uniqueness, and stability of oscillations in differential equations with asymmetric nonlinearities . Trans. Amer. Math. Soc. 315 (1989) 721-739. MR 979963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Carmen Chicone and Marc Jacobs. Bifurcation of critical periods for plane vector fields . Trans. Amer. Math. Soc. 312 (1989) 433-486. MR 930075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Yi Ming Long. Multiple solutions of perturbed superquadratic second order Hamiltonian systems . Trans. Amer. Math. Soc. 311 (1989) 749-780. MR 978375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Steven A. Chapin. Differential delay equations that have periodic solutions of long period . Trans. Amer. Math. Soc. 310 (1988) 555-566. MR 948188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Paul H. Rabinowitz. On a class of functionals invariant under a ${\bf Z}\sp n$ action . Trans. Amer. Math. Soc. 310 (1988) 303-311. MR 965755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Shui-Nee Chow and Hans-Otto Walther. Characteristic multipliers and stability of symmetric periodic solutions of $\dot x(t)=g(x(t-1))$ . Trans. Amer. Math. Soc. 307 (1988) 127-142. MR 936808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Frank H. Clarke. Periodic solutions of Hamilton's equations and local minima of the dual action . Trans. Amer. Math. Soc. 287 (1985) 239-251. MR 766217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. Kannan. Existence of periodic solutions of nonlinear differential equations . Trans. Amer. Math. Soc. 217 (1976) 225-236. MR 0397091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] G. J. Butler and H. I. Freedman. Periodic solutions of $x'' + g(x) + \mu h(x) = 0$ . Trans. Amer. Math. Soc. 197 (1974) 59-74. MR 0342774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] G. Baley Price. On reversible dynamical systems . Trans. Amer. Math. Soc. 37 (1935) 51-79. MR 1501778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] George D. Birkhoff. Dynamical systems with two degrees of freedom . Trans. Amer. Math. Soc. 18 (1917) 199-300. MR 1501070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] William Duncan Macmillan. An existence theorem for periodic solutions . Trans. Amer. Math. Soc. 13 (1912) 146-158. MR 1500911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Forest Ray Moulton. A class of periodic solutions of the problem of three bodies with application to the lunar theory . Trans. Amer. Math. Soc. 7 (1906) 537-577. MR 1500767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1